About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 279236, 9 pages
http://dx.doi.org/10.1155/2014/279236
Research Article

Oscillation Criteria of Second-Order Nonlinear Differential Equations with Variable Coefficients

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia

Received 31 August 2013; Revised 27 December 2013; Accepted 31 December 2013; Published 18 February 2014

Academic Editor: M. De la Sen

Copyright © 2014 Ambarka A. Salhin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Some new oscillation criteria are given for second-order nonlinear differential equations with variable coefficients. Our results generalize and extend some of the well-known results in the literatures. Some examples are considered to illustrate the main results.